Non-medical: citric acid, flavor, glycerin, polyethylene glycol, propylene glycol, sodium benzoate, sodium citrate, sorbitol, sucralose, water and xanthan gum. Active ingredients: cough suppressant dextromethorphan hydrobromide (DM) 10mg, expectorant guaifenesin 100mg.
Adults (ages 12 and up): 1 teaspoon (15mL). Take every 6 hours or as directed by a doctor. Maximum – 4 doses/day.
Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not exceed the maximum dosage. Do not use if you have an allergy to any of the listed ingredients. Stop use and talk to a doctor if symptoms do not improve in 7 days or if high fever, rash or persistent headache is present, as these could be signs of a serious condition. Talk to a healthcare professional before using this product if you suffer from a persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), if you are pregnant, nursing, or if you have taken a drug for high blood pressure. Do not take with any other cough suppressants or expectorants or any other cough and cold medications, unless recommended by a healthcare professional, as harm may occur. Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI), a selective serotonin reuptake inhibitor (SSRI), or other medications for depression, psychiatric, or emotional conditions, or Parkinson’s disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product. In case of overdose: stop use and contact a doctor or poison control center immediately, even if there are no symptoms.
There are no reviews yet.